Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 19, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 27, 2015, 3:39 PM CST. It took effect at Feb 27, 2015, 6:00 PM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2015, 3:39 PM CST (21:39 UTC)
- In effect from
- Feb 27, 2015, 6:00 PM CST
- Expired
- Mar 1, 2015, 3:00 AM CST
- In force
- 33 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
966 WHUS74 KMOB 272139 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 339 PM CST FRI FEB 27 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS INCLUDING THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND SOUTHERN MOBILE BAY... .A REINFORCING SURGE OF COLD AIR WILL MOVE SOUTH ACROSS NORTHERN GULF OF MEXICO BRINGING A STRONG NORTHEASTERLY WIND FLOW TO THE AREA. GMZ631-632-650-655-280545- /O.NEW.KMOB.SC.Y.0019.150228T0000Z-150228T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 339 PM CST FRI FEB 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST SATURDAY. * WINDS: NORTHEAST INCREASING TO 20 TO 25 KNOTS TONIGHT THEN GRADUALLY SUBSIDING SATURDAY MORNING. * SEAS: BUILDING TO 3 TO 5 FEET. BAYS AND SOUNDS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-280545- /O.NEW.KMOB.SC.Y.0019.150228T0000Z-150301T0900Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 339 PM CST FRI FEB 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST SUNDAY. * WINDS: NORTHEAST INCREASING TO 20 TO 25 KNOTS TONIGHT THEN GRADUALLY SUBSIDING LATE SATURDAY NIGHT. * SEAS: BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
582 WHUS74 KMOB 280604 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1204 AM CST SAT FEB 28 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS INCLUDING THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND SOUTHERN MOBILE BAY... .A REINFORCING SURGE OF COLD AIR HAS MOVED SOUTH ACROSS NORTHERN GULF OF MEXICO BRINGING A STRONG NORTHEASTERLY WIND FLOW TO THE AREA. GMZ631-632-650-655-281415- /O.CON.KMOB.SC.Y.0019.000000T0000Z-150228T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1204 AM CST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WINDS: NORTHEAST 20 TO 25 KNOTS INTO EARLY SATURDAY MORNING THEN GRADUALLY SUBSIDING LATE SATURDAY MORNING. * SEAS: BUILDING TO 4 TO 6 FEET. BAYS AND SOUNDS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-281415- /O.CON.KMOB.SC.Y.0019.000000T0000Z-150301T0900Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1204 AM CST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. * WINDS: NORTHEAST INCREASING TO 20 TO 25 KNOTS TONIGHT THEN GRADUALLY SUBSIDING LATE SATURDAY NIGHT. * SEAS: BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
188 WHUS74 KMOB 281402 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 802 AM CST SAT FEB 28 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS INCLUDING THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND SOUTHERN MOBILE BAY... .A REINFORCING SURGE OF COLD AIR HAS MOVED SOUTH ACROSS NORTHERN GULF OF MEXICO BRINGING A STRONG NORTHEASTERLY WIND FLOW TO THE AREA. GMZ631-632-650-655-281600- /O.CON.KMOB.SC.Y.0019.000000T0000Z-150228T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 802 AM CST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WINDS: NORTHEAST 20 TO 25 KNOTS INTO EARLY SATURDAY MORNING THEN GRADUALLY SUBSIDING LATE SATURDAY MORNING. * SEAS: BUILDING TO 4 TO 6 FEET. BAYS AND SOUNDS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-282215- /O.CON.KMOB.SC.Y.0019.000000T0000Z-150301T0900Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 802 AM CST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. * WINDS: NORTHEAST INCREASING TO 20 TO 25 KNOTS TONIGHT THEN GRADUALLY SUBSIDING LATE SATURDAY NIGHT. * SEAS: BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
210 WHUS74 KMOB 281614 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1014 AM CST SAT FEB 28 2015 ...A SMALL CRAFT ADVISORY REMAINS IS IN EFFECT FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS FROM 20 TO 60 NM OUT THROUGH LATE TONIGHT... .NORTHEAST TO EAST WINDS WILL REMAIN ELEVATED AROUND 20 KNOTS OVER THE OFFSHORE COASTAL WATERS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH TONIGHT AS A RIDGE OF HIGH PRESSURE EXTENDS FROM THE EASTERN SEABOARD TO THE NORTHERN GULF. GMZ631-632-650-655-281715- /O.EXP.KMOB.SC.Y.0019.000000T0000Z-150228T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1014 AM CST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. HOWEVER...SMALL CRAFT SHOULD STILL EXERCISE CAUTION THROUGH TONIGHT. $$ GMZ670-675-010000- /O.CON.KMOB.SC.Y.0019.000000T0000Z-150301T0900Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1014 AM CST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. * WINDS: NORTHEAST TO EAST WINDS AROUND 20 KNOTS. * SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
619 WHUS74 KMOB 010136 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 736 PM CST SAT FEB 28 2015 ...A SMALL CRAFT ADVISORY REMAINS IS IN EFFECT FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS FROM 20 TO 60 NM OUT THROUGH LATE TONIGHT... .NORTHEAST TO EAST WINDS WILL REMAIN ELEVATED AROUND 20 KNOTS OVER THE OFFSHORE COASTAL WATERS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH TONIGHT AS A RIDGE OF HIGH PRESSURE EXTENDS FROM THE EASTERN SEABOARD TO THE NORTHERN GULF. GMZ670-675-010900- /O.CON.KMOB.SC.Y.0019.000000T0000Z-150301T0900Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 736 PM CST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. * WINDS: EAST WINDS AROUND 20 KNOTS AND GUSTY. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 11:34 AM CST, 4 hours 5 minutes earlier.
Area forecast discussion, Feb 27, 11:34 AM CST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1134 AM CST FRI FEB 27 2015
.AVIATION...
27.18Z KMOB/KBFM AND KPNS TAF CYCLE
VFR CONDITIONS THROUGH THE FORECAST AS HIGH PRESSURE DOMINATES THE
REGION. NORTHERLY WINDS AROUND 10 KNOTS WILL BECOME EAST TO NORTHEAST
SATURDAY MORNING. /22
&&
.PREV DISCUSSION... /ISSUED 411 AM CST FRI FEB 27 2015/
SHORT TERM (TODAY THROUGH SUNDAY NIGHT)...FOR TODAY AND TONIGHT...A
BROAD SURFACE RIDGE OF HIGH PRESSURE OVER THE THE EASTERN CONUS WILL
CONTINUE TO BUILD SOUTH THROUGH TONIGHT. WITH THIS PATTERN EXPECT A
MIX OF MID TO HIGH CLOUDS AND SUN TODAY WITH THE BEST CLEARING
OCCURRING DURING THE LATE MORNING AND AFTERNOON HOURS. SLIGHTLY
BETTER CLOUDS REFORM OVERNIGHT AND EARLY SAT MORNING. A MODERATE TO
STRONG NORTHEAST TO EAST WIND FLOW WILL CONTINUE TO DIMINISH SLOWLY
TODAY AND EARLY TONIGHT REBUILDING OVERNIGHT AND EARLY SAT DUE TO
TIGHTER TEMP/PRESSURE GRADIENT REDEVELOPING ESPECIALLY NEAR THE
COAST. AS FOR TEMPS WILL LEAN CLOSE TO THE CURRENT MAV MOS FOR TEMPS
THROUGH TONIGHT LEANING A LITTLE HIGHER FOR HIGHS TODAY DUE TO
BETTER SUNSHINE EXPECTED LATER TODAY. 32/EE
FOR SATURDAY THROUGH SUNDAY NIGHT...A LARGE POSITIVELY TILTED
LONGWAVE TROF OVER THE CONUS BREAKS DOWN AS RIDGING GRADUALLY BUILDS
OVER THE GULF AND INTO THE SOUTHERN PLAINS. A LARGE 1040+ MB
SURFACE HIGH OVER THE EASTERN STATES MEANWHILE EVOLVES TO A STRONG
RIDGE OVER THE SOUTHEAST STATES ON SUNDAY. THIS PATTERN CHANGE
RESULTS IN A LIGHT WESTERLY DEEP LAYER FLOW TO BECOME SOUTHWEST AND
INCREASE SOMEWHAT...RESULTING IN MODERATE ISENTROPIC LIFT DEVELOPING
ON SUNDAY IN A DEEP 295-305K LAYER. CONDENSATION PRESSURE DEFICITS
REMAIN HIGH ON SATURDAY THEN DECREASE SIGNIFICANTLY MAINLY OVER THE
SOUTHWESTERN PORTION OF THE AREA SATURDAY NIGHT AND THE REMAINDER OF
THE AREA SUNDAY INTO SUNDAY NIGHT AS DEEP LAYER MOISTURE INCREASES.
WILL CONTINUE WITH A DRY FORECAST ON SATURDAY THEN SLIGHT CHANCE
POPS RETURN SATURDAY NIGHT...WITH POPS INCREASING TO CHANCE FOR THE
ENTIRE AREA SUNDAY INTO SUNDAY NIGHT. HIGHS ON SATURDAY WILL BE
NEAR 60 AND IN THE LOWER 60S ON SUNDAY. LOWS SATURDAY NIGHT WILL
RANGE FROM THE MID 40S INLAND TO NEAR 50 CLOSE TO THE COAST...THEN
MILDER TEMPERATURES FOLLOW FOR SUNDAY NIGHT WITH LOWS IN THE MID 50S
FOR MUCH OF THE AREA. /29
LONG TERM (MONDAY THROUGH THURSDAY)...AN UPPER TROF STRENGTHENS
OVER THE WESTERN STATES AND ADVANCES EASTWARD INTO THE EASTERN
STATES THROUGH THE PERIOD...WITH AN ASSOCIATED SURFACE LOW WELL TO
THE NORTH BRINGING A COLD FRONT THROUGH THE FORECAST AREA WEDNESDAY
INTO WEDNESDAY NIGHT. SLIGHT CHANCE TO CHANCE POPS DUE TO
ISENTROPIC LIFT CONTINUE THROUGH TUESDAY NIGHT THEN GOOD CHANCE POPS
FOLLOW FOR MOST OF THE AREA WEDNESDAY INTO WEDNESDAY NIGHT AS THE
FRONT MOVES THROUGH THE AREA. FOR NOW EXPECT GENERAL THUNDERSTORM
DEVELOPMENT AHEAD AND WITH THE FRONTAL PASSAGE BUT WILL CONTINUE TO
MONITOR FOR STRONG STORM POTENTIAL. CHANCE POPS FOLLOW FOR FOR
THURSDAY AS A DOME OF HIGH PRESSURE BUILDS INTO THE REGION IN THE
WAKE OF THE FRONT. HIGHS THROUGH WEDNESDAY WILL BE MAINLY IN THE
LOWER 70S THEN NEAR 60 FOR MUCH OF THE AREA ON THURSDAY IN THE WAKE
OF THE FRONT. OVERNIGHT LOWS WILL BE MILD AND NEAR 60 OR IN THE
LOWER 60S AHEAD OF THE FRONT...THEN TRENDING MUCH COOLER IN THE WAKE
OF THE FRONT WITH LOWS THURSDAY NIGHT IN THE 30S. /29
MARINE...A SMALL CRAFT ADVISORY CONTINUES THROUGH MIDDAY. A MODERATE
TO STRONG EASTERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA
THROUGH THE EARLY NEXT WEEK AS HIGH PRESSURE TO THE NORTH MOVES
SLOWLY EAST. AS A RESULT SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH
EARLY NEXT WEEK. WILL ADJUST UPWARD THE CURRENT WAVE FORECAST THROUGH
EARLY NEXT WEEK MAINLY FOR CONSISTENCY. A LIGHT TO MODERATE ONSHORE
FLOW DEVELOPS EARLY NEXT WEEK THEN BUILDS LATER IN THE WEEK AS
ANOTHER COLD FRONT APPROACHES FROM THE WEST. 32/EE
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 52 34 60 49 64 / 05 05 05 20 30
PENSACOLA 57 39 59 49 62 / 05 05 05 20 20
DESTIN 56 43 58 49 61 / 05 05 05 20 20
EVERGREEN 52 33 61 44 61 / 05 05 05 20 30
WAYNESBORO 49 29 60 46 62 / 05 05 05 20 40
CAMDEN 50 32 61 44 60 / 05 05 05 20 40
CRESTVIEW 58 37 61 46 61 / 05 05 05 20 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MISSISSIPPI SOUND...NORTHERN MOBILE BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&Hazardous weather outlook, Feb 27, 5:26 AM CST, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 526 AM CST FRI FEB 27 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-281200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 526 AM CST FRI FEB 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF RIP CURRENTS WILL BE LIKELY ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MODERATE RISK OF RIP CURRENTS WILL BE LIKELY ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-281200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 526 AM CST FRI FEB 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE AREA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL POSSIBLE OVER THE MARINE AREA LATE SATURDAY THROUGH SUNDAY.
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.